Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 57, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 6, 2015, 4:18 PM EDT for Volusia County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2015, 4:18 PM EDT (20:18 UTC)
- Expired
- Jul 6, 2015, 4:49 PM EDT
- In force
- 31 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Volusia County, FL
The radar
The Melbourne radar (KMLB), 123 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1763 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
610
WUUS52 KMLB 062018
SVRMLB
FLC127-062100-
/O.NEW.KMLB.SV.W.0057.150706T2018Z-150706T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
418 PM EDT MON JUL 6 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL VOLUSIA COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 500 PM EDT
* AT 417 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER BARBERVILLE...AND MOVING
EAST TO NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
DELAND AND DELEON SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2895 8101 2895 8136 2896 8137 2899 8136
2899 8137 2903 8140 2906 8146 2909 8146
2910 8147 2926 8153 2927 8115
TIME...MOT...LOC 2017Z 244DEG 9KT 2921 8139
$$
WEITLICH1 follow-up statement
901
WWUS52 KMLB 062049
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
449 PM EDT MON JUL 6 2015
FLC127-062059-
/O.CAN.KMLB.SV.W.0057.000000T0000Z-150706T2100Z/
VOLUSIA FL-
449 PM EDT MON JUL 6 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VOLUSIA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2895 8101 2895 8136 2896 8137 2899 8136
2899 8137 2903 8140 2906 8146 2909 8146
2910 8147 2926 8153 2927 8115
TIME...MOT...LOC 2043Z 244DEG 9KT 2925 8131
$$
WEITLICHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:34 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 6, 3:34 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 334 PM EDT MON JUL 6 2015 .DISCUSSION... TONIGHT...CONVECTION SLOWER TO GET GOING ALONG THE EAST COAST SEA BREEZE BUT THE WEST COAST BOUNDARY WAS QUITE ACTIVE. THIS WILL SET UP A STRONG EAST/WEST BOUNDARY COLLISION. THE LATEST HRRR MODEL RUN SHOWS THIS OCCURRING TOWARDS THE EAST SIDE OF THE PENINSULA FROM ORLANDO/CAPE CANAVERAL NORTH EARLY THIS EVENING...THEN THE FOCUS SHOULD SHIFT ACROSS SOUTH BREVARD AND REACH TO OKEECHOBEE BY LATE IN THE EVENING. COVERAGE WILL PROBABLY BE 50-60 PERCENT...BUT NOT AS HIGH AS LAST NIGHT. A FEW OF THE STORMS WILL BE STRONG TO MARGINALLY SEVERE WITH FREQUENT LIGHTNING BEING THE MAIN THREAT. TUE-WED...SURFACE RIDGE AXIS OVER THE CENTRAL PENINSULA ON TUE WILL BEGIN TO LIFT SLIGHTLY NORTH ON WED. LIGHT S/SSW MORNING WINDS WILL TRANSITION TO SE/ESE EACH AFTERNOON. PRECIPITABLE WATER VALUES ARE FORECAST 1.70-1.90 INCHES ON TUE THEN DRIER AIR IS STILL FORECAST TO INFILTRATE FROM THE SOUTHEAST LATE WED. LATEST MOS HAS HIGHEST COASTAL POPS IN THE NORTH...TO THE NORTH OF THE SURFACE RIDGE AXIS. WILL GO CLOSE TO THEIR 40-50 PERCENT VALUES FOR THE NORTH COAST AND OVER THE INTERIOR. ON WED...20-30 PERCENT ARE INDICATED ALONG THE EAST COAST AND AROUND 40 PERCENT FOR THE INTERIOR. STEERING FLOW STILL LOOKS TO BE LIGHT SOUTHWESTERLY ON TUE...THEN SERLY/ERLY ON WED. THU-MON...(MODIFIED PREVIOUS DISCUSSION) THE CENTER OF MID-LEVEL HIGH PRESSURE WILL RETROGRADE WESTWARD FROM THE WESTERN ATLC TOWARDS THE DEEP SOUTH DURING THIS TIME. AT THE SURFACE...HIGH PRESSURE RIDGING OVER THE NORTH PENINSULA ON THU WILL GET NUDGED FURTHER SOUTH THIS WEEKEND BACK ACROSS THE CENTRAL PENINSULA. ERLY STEERING FLOW FOR STORMS FORECAST EACH DAY IN THE EXTENDED WITH AFTERNOON/EVENING FOCUS FOR STORMS ACROSS THE WESTERN PENINSULA. AS A RESULT EXPECT BELOW NORMAL PCPN CHANCES THROUGH MOST OF THIS PERIOD. CONSENSUS MOS POPS HAVE RISEN FOR SUN/MON AS THE MODELS INDICATE A BACK DOOR FRONTAL TROUGH APPROACHING. TEMPERATURES SHOULD BE WITHIN A COUPLE DEGREES OF CLIMO FOR BOTH HIGHS/LOWS. && .AVIATION... SEA BREEZES PUSHING SLOWLY INLAND AND THERE WILL BE A MERGER BETWEEN THE TWO AGAIN DURING THE LATE AFTERNOON AND INTO EVENING. THERE IS STILL SOME WESTERLY STEERING FLOW...SO THE STORMS THAT FORM INLAND WILL PROBABLY PUSH BACK AND TEMPO GROUPS MAY BE NEEDED INTO EVENING AT SOME OF THE EAST COASTAL SITES. CONVECTION IS EXPECTED TO DIMINISH DURING THE LATE EVENING. ON TUE...THE ATMOSPHERE IS FORECAST TO BE TYPICALLY MOIST. STEERING FLOW LOOKS WEAKER WHICH SHOULD FAVOR THE HIGHEST AFTERNOON STORM CHANCES ACROSS INLAND SITES. && .MARINE... TUE-FRI...SURFACE RIDGE AXIS OVER THE CENTRAL PENINSULA TUE WILL LIFT INTO NORTH FLORIDA WED-FRI. A FEW STORMS MAY MOVE OFF OF THE COAST FROM THE CAPE NORTHWARD TUE. STEERING FLOW THEN BACKS TO EASTERLY WED-FRI AND SOME DRYING OCCURS...BRINGING DECREASED STORM CHANCES TO THE WATERS. FAVORABLE BOATING CONDITIONS WITH SEAS AOB 3 FT. THE EAST COAST SEA BREEZE WILL DEVELOP EACH DAY AND ADVANCE INLAND WITH A MODEST INCREASE IN SPEEDS ALONG THE COAST EACH AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 90 74 89 / 40 40 20 20 MCO 74 94 74 92 / 30 50 20 40 MLB 73 88 75 88 / 30 30 20 20 VRB 72 89 73 90 / 30 20 20 20 LEE 75 94 76 92 / 20 40 20 40 SFB 75 93 75 92 / 40 50 20 40 ORL 76 93 76 91 / 30 50 20 40 FPR 71 89 73 89 / 30 20 20 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && GRIDS...LASCODY IMPACT WX/AVIATION...KELLY
Hazardous weather outlook, Jul 6, 11:25 AM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1125 AM EDT MON JUL 6 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-062200- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1125 AM EDT MON JUL 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... DATA FROM THIS MORNINGS WEATHER BALLOON SHOWS SOME DRIER AIR IN THE LOW LEVELS SO THIS WILL DELAY THE ONSET OF CONVECTION. BUT THE AIRMASS WILL BECOME SUFFICIENTLY UNSTABLE THIS AFTERNOON TO ALLOW SCATTERED LIGHTNING STORMS TO DEVELOP ALONG SEA AND LAKE BREEZE BOUNDARIES. STORM CHANCES WILL BE A LITTLE HIGHER OVER THE INTERIOR AND SOUTHERN COUNTIES TODAY AND THE ACTIVITY IS EXPECTED TO LINGER INTO EARLY EVENING. STORM MOTION TODAY WILL BE TOWARD THE EAST NORTHEAST AT AROUND 10 MPH. THE MOST INTENSE STORMS TODAY WILL BE CAPABLE OF PRODUCING STRONG TO LOCALLY SEVERE WIND GUSTS OF 40 TO 60 MPH...HAIL UP TO DIME OR PENNY SIZE...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND TORRENTIAL RAINFALL OF 1 TO 3 INCHES IN A 1 TO 2 HOUR PERIOD. MOVE INDOORS TO SAFETY IF SKIES LOOK THREATENING...AND IF THUNDER ROARS HEAD INDOORS. .MARINE THUNDERSTORM GUST IMPACT... TODAYS STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS ABOVE 34 KNOTS AND LOCALLY HIGHER WAVES ON INLAND LAKES...AS WELL AS THE INTRACOASTAL AND NEAR SHORE ATLANTIC WATERS...MAINLY OFFSHORE VOLUSIA AND BREVARD COUNTIES. BOATERS SHOULD WATCH FOR STORMS APPROACHING FROM THE WEST TODAY. .RIP CURRENT IMPACT... WEATHER AND OCEAN CONDITIONS WILL RESULT IN A MODERATE THREAT FOR RIP CURRENTS AT AREA BEACHES TODAY. THE THREAT WILL BE HIGHEST FROM JUST AFTER SUNRISE THROUGH ABOUT 1 PM THIS AFTERNOON DUE TO TIDAL EFFECTS. TO LESSEN YOUR CHANCE FOR BEING CAUGHT IN A RIP CURRENT...SWIM ONLY WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED LIGHTNING STORMS ARE FORECAST EACH AFTERNOON AND EVENING THROUGH MID WEEK...BECOMING ISOLATED TO SCATTERED FROM ABOUT THURSDAY INTO NEXT WEEKEND AS THE PREVAILING FLOW BECOMES MORE EASTERLY AND THE LOCAL AIR MASS BECOMES DRIER. THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/CRISTALDI
In the hours before
Special weather statement, Jul 6, 2:33 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 233 PM EDT MON JUL 6 2015 FLZ044-061900- NORTHERN LAKE COUNTY FL- 233 PM EDT MON JUL 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWEST LAKE COUNTY UNTIL 300 PM EDT... AT 232 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER THE VILLAGES...NEARLY STATIONARY. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LADY LAKE...EMERALDA...THE VILLAGES AND FRUITLAND PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS. HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS... ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. && LAT...LON 2896 8195 2896 8182 2878 8190 2878 8195 TIME...MOT...LOC 1832Z 005DEG 9KT 2891 8199 KELLY
Special weather statement, Jul 6, 3:25 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
325 PM EDT MON JUL 6 2015
FLZ041-044-062015-
NORTHERN LAKE COUNTY FL-INLAND VOLUSIA COUNTY FL-
325 PM EDT MON JUL 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE AND WEST
CENTRAL VOLUSIA COUNTIES UNTIL 415 PM EDT...
AT 323 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PITTMAN...OR 7 MILES NORTHWEST OF PAISLEY...MOVING EAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PAISLEY...DELEON SPRINGS...PITTMAN...UMATILLA AND LAKE DORR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2915 8136 2893 8135 2895 8168 2896 8168
2896 8166 2905 8166 2905 8164 2918 8164
2919 8150
TIME...MOT...LOC 1923Z 268DEG 11KT 2907 8159
KELLYSpecial weather statement, Jul 6, 4:00 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
400 PM EDT MON JUL 6 2015
FLZ041-141-062045-
INLAND VOLUSIA COUNTY FL-COASTAL VOLUSIA COUNTY FL-
400 PM EDT MON JUL 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VOLUSIA COUNTY UNTIL
445 PM EDT...
AT 358 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BARBERVILLE...MOVING EAST AT 10 MPH. OTHER STRONG STORMS SHOULD
DEVELOP AS A RESULT OF COLLISIONS WITH THE EAST COAST SEA BREEZE
OVER INTERIOR VOLUSIA COUNTY.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DELAND...ORANGE CITY...LAKE HELEN...PIERSON AND BARBERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2926 8142 2926 8125 2898 8111 2895 8136
2896 8137 2899 8136 2899 8137 2903 8140
2906 8146 2909 8146 2910 8149 2917 8152
2920 8156 2920 8159 2925 8164 2929 8165
2932 8168 2937 8146 2940 8142
TIME...MOT...LOC 1958Z 268DEG 11KT 2918 8139
KELLYThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 2:33 PM EDT | Special Weather Statement | MLB | Lake | 27 min |
| Jul 6, 3:25 PM EDT | Special Weather Statement | MLB | Volusia | 50 min |
| Jul 6, 4:00 PM EDT | Special Weather Statement | MLB | Volusia | 45 min |
| Jul 6, 4:48 PM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 87 min |
| Jul 6, 4:55 PM EDT | Special Weather Statement | MLB | Martin | 50 min |
| Jul 6, 5:17 PM EDT | Special Weather Statement | MLB | Osceola | 58 min |
| Jul 6, 6:27 PM EDT | Special Weather Statement | MLB | Okeechobee | 48 min |
| Jul 6, 6:37 PM EDT | Special Marine Warning | MLB | 83 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.